Journal Article

Local Structure of the Moduli Space of K3 Surfaces in Positive Characteristic

Jeng-Daw Yu

in International Mathematics Research Notices

Volume 2009, issue 23, pages 4480-4495
Published in print January 2009 | ISSN: 1073-7928
Published online June 2009 | e-ISSN: 1687-0247 | DOI:

Show Summary Details


Let k be a perfect field of characteristic p ≥ 5. Let X be a nonsupersingular K3 surface over k and Ψ the enlarged formal Brauer group associated to X. In this paper, we show that the local moduli space of X, with trivial associated deformation of Ψ, admits a natural p-divisible formal group structure.

Journal Article.  3463 words.  Illustrated.

Subjects: Mathematics